# SDR KY7A20210416004

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 28,027 hours, 28,991 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016
- Part serial: 565001
- Condition: Cracked
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FAILURE IN FLIGHT DURING CRUISE AND CREW LANDED AT DESTINATION.  MX DISCOVERED THE L/H OUTBOARD MLG ACTUATOR HAD A CRACK IN IT AND REPLACED WITH SERVICEABLE L/H OUTBOARD MLG ACTUATOR.  OPERATIONAL AND LEAK CHECKS GOOD.
